Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is it normal to have brown discharge while taking kiliovance?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have had a slight brown wipe only flow yesterday but not had periods for on hrt kiliovance....50 yrs old....its gone and what is most likely cause and should I worry? ?
Posted Sun, 16 Feb 2014 in Women's Health
Answered by Dr. Chakravarthy Mazumdar 20 minutes later
Brief Answer: Any vaginal bleed needs investigated Detailed Answer: Hi, Any woman who is on kiliovance, an estrogen, a hormonal replacement therapy to prevent osteoporosis should watch out for vaginal bleed or discharge. Any fresh symptom like vaginal flow should be checked with the local or prescribing doctor to rule out early unwanted changes in the Uterus and cervix. Though the most likely causes are benign like vaginal atrophy but we need to rule out serious problems. Similarly breast changes should be noted on this therapy. If you had not seen the doctor regularly after starting this treatment I think it is the right time to go and visit the GP/Gynecologist. Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor